# SDR UPS09M54613

- Difficulty date: January 30, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23121
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ W3-013, LT WING DROOPED L/E SKIN HAS EXISTING REPAIR NOT PER SRM AND NOT ON UPS MRCSSR.  SKIN P/N ARB2312-1.  REPAIRED LT WING DROOPED L/E SKIN REF. EO MD11-5720-32187-A AND EA 011-5730-01-A1624.
